# SDR 20000515SH015

- Difficulty date: April 18, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Worn
- Location: Autopilot
- Part time: 741 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ACFT FOR ELEVATOR SERVO CABLE INTERFERENCE, DISCOVERED THAT ON THE RUDDER AUTOPILOT SERVO, PN 4006719-910, THE CAPSTAN CABLE GUARD WAS WORN 50 PERCENT THROUGH BY THE UPPER CABLE, P/N 6660001-57, DUE TO IMPROPER ''CLOCKING'' OF THE CABLE GUARD ON THE SERVO BODY.  THE CABLE EXHIBITED SIGNS OF EXTERNAL WEAR, BUT NO BROKEN WIRES WERE FELT WITH A RAG WIPE TEST.  CAPSTAN GUARD PIN WAS RELOCATED TO A DIFFERENT THREADED HOLE ON THE SERVO BODY AND SECURED WITH OUTER FLANGE AND SAFETIED.  NEW GUARD PIN WILL BE INSTALLED WHEN PART ARRIVES.  SUBMITTER STATED THE ACFT WAS NOT DUE TO BE INSPECTED IN THIS ZONE FOR ANOTHER 150 HRS, WHICH WOULD BE FIRST INSP OF THIS AREA SINCE NEW MANUFACTURE.  (X)
